Mykhaylo Tyomkyn
Mykhaylo Tyomkyn
Подтвержден адрес электронной почты в домене kam.mff.cuni.cz - Главная страница
Название
Процитировано
Процитировано
Год
Walks and paths in trees
B Bollobás, M Tyomkyn
Journal of Graph Theory 70 (1), 54-66, 2012
342012
A blow-up lemma for approximate decompositions
J Kim, D Kühn, D Osthus, M Tyomkyn
Transactions of the American Mathematical Society 371 (7), 4655-4742, 2019
322019
On the inducibility of cycles
D Hefetz, M Tyomkyn
arXiv preprint arXiv:1702.07342, 2017
212017
An improved bound for the Manickam–Miklós–Singhi conjecture
M Tyomkyn
European Journal of Combinatorics 33 (1), 27-32, 2012
192012
Lagrangians of hypergraphs: The Frankl–Füredi conjecture holds almost everywhere
M Tyomkyn
Journal of the London Mathematical Society 96 (3), 584-600, 2017
142017
Edge-statistics on large graphs
N Alon, D Hefetz, M Krivelevich, M Tyomkyn
Combinatorics, Probability and Computing 29 (2), 163-189, 2020
112020
A proof of the rooted tree alternative conjecture
M Tyomkyn
Discrete mathematics 309 (20), 5963-5967, 2009
112009
Strong Turán stability
M Tyomkyn, AJ Uzzell
Electronic Notes in Discrete Mathematics 49, 433-440, 2015
92015
Repeated patterns in proper colourings
D Conlon, M Tyomkyn
arXiv preprint arXiv:2002.00921, 2020
72020
A Turán-type problem on distances in graphs
M Tyomkyn, AJ Uzzell
Graphs and Combinatorics 29 (6), 1927-1942, 2013
72013
Proof of the Brown–Erdős–Sós conjecture in groups
R Nenadov, B Sudakov, M Tyomkyn
Mathematical Proceedings of the Cambridge Philosophical Society 169 (2), 323-333, 2020
62020
A Ramsey variant of the Brown–Erdős–Sós conjecture
A Shapira, M Tyomkyn
Bulletin of the London Mathematical Society, 2021
52021
A locally finite tree that behaves like an infinite star
M Tyomkyn
arXiv preprint arXiv:0812.2179, 2008
22008
Many disjoint triangles in co-triangle-free graphs
M Tyomkyn
Combinatorics, Probability and Computing 30 (1), 153-162, 2021
12021
Universality of graphs with few triangles and anti-triangles
D Hefetz, M Tyomkyn
Combinatorics, Probability and Computing 25 (4), 560-576, 2016
12016
Completing partial packings of bipartite graphs
Z Füredi, AE Riet, M Tyomkyn
Journal of Combinatorial Theory, Series A 118 (8), 2463--2473, 2011
12011
Distances in graphs
M Tyomkyn, A Uzzell
arXiv preprint arXiv:1011.2450, 2010
12010
Quasirandom Graphs and the Pantograph Equation
A Shapira, M Tyomkyn
arXiv preprint arXiv:2101.08173, 2021
2021
Two Erdős–Hajnal-type theorems in hypergraphs
M Amir, A Shapira, M Tyomkyn
Journal of Combinatorial Theory, Series B 146, 417-438, 2021
2021
A Ramsey variant of the Brown-Erd\H {o} sS\'os conjecture
A Shapira, M Tyomkyn
arXiv preprint arXiv:1910.13546, 2019
2019
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20